Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 307

Finite element methods for second order linear elliptic partial differential equations in non-divergence form
Xiaobing Feng, Lauren Hennings and Michael Neilan.
Math. Comp. 86 (2017), 2025-2051
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Minimal degree $H(\mathrm{curl})$ and $H(\mathrm{div})$ conforming finite elements on polytopal meshes
Wenbin Chen and Yanqiu Wang.
Math. Comp. 86 (2017), 2053-2087
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Domain decomposition preconditioning for high-frequency Helmholtz problems with absorption
I. G. Graham, E. A. Spence and E. Vainikko.
Math. Comp. 86 (2017), 2089-2127
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability analysis of heterogeneous Helmholtz problems and finite element solution based on propagation media approximation
Hélène Barucq, Théophile Chaumont-Frelet and Christian Gout.
Math. Comp. 86 (2017), 2129-2157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Hybrid High-Order method for Leray–Lions elliptic equations on general meshes
Daniele A. Di Pietro and Jérôme Droniou.
Math. Comp. 86 (2017), 2159-2191
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite element exterior calculus with lower-order terms
Douglas N. Arnold and Lizao Li.
Math. Comp. 86 (2017), 2193-2212
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Optimal convergence of adaptive FEM for eigenvalue clusters in mixed form
Daniele Boffi, Dietmar Gallistl, Francesca Gardini and Lucia Gastaldi.
Math. Comp. 86 (2017), 2213-2237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On nonnegativity preservation in finite element methods for subdiffusion equations
Bangti Jin, Raytcho Lazarov, Vidar Thomée and Zhi Zhou.
Math. Comp. 86 (2017), 2239-2260
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the coupling of DPG and BEM
Thomas Führer, Norbert Heuer and Michael Karkulik.
Math. Comp. 86 (2017), 2261-2284
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An $hp$-version Legendre-Jacobi spectral collocation method for Volterra integro-differential equations with smooth and weakly singular kernels
Zhong-qing Wang, Yu-ling Guo and Li-jun Yi.
Math. Comp. 86 (2017), 2285-2324
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A minimal-variable symplectic integrator on spheres
Robert McLachlan, Klas Modin and Olivier Verdier.
Math. Comp. 86 (2017), 2325-2344
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Localized spectrum slicing
Lin Lin.
Math. Comp. 86 (2017), 2345-2371
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Localization errors in solving stochastic partial differential equations in the whole space
Máté Gerencsér and István Gyöngy.
Math. Comp. 86 (2017), 2373-2397
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Analytic formulas for the evaluation of the Pearcey integral
José L. López and Pedro J. Pagola.
Math. Comp. 86 (2017), 2399-2407
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit barycentric formulae for osculatory interpolation at roots of classical orthogonal polynomials
Przemysław Rutka and Ryszard Smarzewski.
Math. Comp. 86 (2017), 2409-2427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On dynamic algorithms for factorization invariants in numerical monoids
Thomas Barron, Christopher O’Neill and Roberto Pelayo.
Math. Comp. 86 (2017), 2429-2447
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isolating some non-trivial zeros of zeta
David J. Platt.
Math. Comp. 86 (2017), 2449-2467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$p$-adic zeros of quintic forms
Jan H. Dumke.
Math. Comp. 86 (2017), 2469-2478
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fast computation of the Stieltjes constants
José A. Adell and Alberto Lekuona.
Math. Comp. 86 (2017), 2479-2492
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Higher descents on an elliptic curve with a rational 2-torsion point
Tom Fisher.
Math. Comp. 86 (2017), 2493-2518
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Skew braces and the Yang–Baxter equation
L. Guarnieri and L. Vendramin.
Math. Comp. 86 (2017), 2519-2534
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Euclidean algorithm in quintic and septic cyclic fields
Pierre Lezowski and Kevin J. McGown.
Math. Comp. 86 (2017), 2535-2549
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Corrigendum to \lq\lq Conditional bounds for the least quadratic non-residue and related problems\rq\rq
Youness Lamzouri, Xiannan Li and Kannan Soundararajan.
Math. Comp. 86 (2017), 2551-2554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society